ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Application of a Generalised Fourier Transform to a Crack Problem

Manivachakan, K and Chakrabarti, A (1981) Application of a Generalised Fourier Transform to a Crack Problem. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 61 (2). pp. 122-124.

Full text not available from this repository. (Request a copy)
Official URL: http://www3.interscience.wiley.com/journal/1134876...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 15 Jul 2009 10:32
Last Modified: 15 Jul 2009 10:32
URI: http://eprints.iisc.ernet.in/id/eprint/21544

Actions (login required)

View Item View Item